# SDR CA190312013

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 4,555 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Line
- Condition: Loose
- Location: Carburettor
- Part time: 2,303 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ACCELERATOR PUMP LINE IN CARBURETOR CAME LOOSE AND STOPPED THROTTLE FROM CLOSING ALL THE WAY. (TC# 20190312013)
